Aa
A
A
Close
Avatar universal
paxil and dilated pupils
im only on my third day and i noticed my pupils were dilated...is this a side effect or should i be worried that its something else?
Cancel
1 Answers
Page 1 of 1
Avatar universal
I am not really sure, but remember that you are anxious, so be careful when you try to self diagnose yourself.  Have you asked your doctor? What does he/she think?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
296076 tn?1371338074
Blank
melimeli commented on veronica0808's status
5 hrs ago
3197167 tn?1348972206
Blank
clean_in_ks commented on photo
8 hrs ago
1742220 tn?1331360327
Blank
meegWpaw commented on photo
9 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar m tn
Blank
LRon
MI
358304 tn?1409713092
Blank
cnote
na, MO
Avatar m tn
Blank
Paxiled
Arlington, VA
675718 tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar f tn
Blank
Gemfly
1699033 tn?1443113373
Blank
JGF25
Somewhere in, MD
Anxiety Community Resources
Top Anxiety Answerers
Avatar m tn
Blank
LRon
MI
358304 tn?1409713092
Blank
cnote
na, MO
Avatar m tn
Blank
Paxiled
Arlington, VA
675718 tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar f tn
Blank
Gemfly
1699033 tn?1443113373
Blank
JGF25
Somewhere in, MD